MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM P 01.18.401 AMISTEM-P STD STEM SIZE 1; FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA AMISTEM P 01.18.401 AMISTEM-P STD STEM SIZE 1; FEMORAL COMPONENT
Model Number 01.18.401
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
At 4 months after primary tha, revision surgery for stem subsidence.The reason of the subsidence is unknown.Stem and head revised successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22 october 2021: lot 2009269: (b)(4) items manufactured and released on 02-dec-2020.Expiration date: 2025-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
AMISTEM P 01.18.401 AMISTEM-P STD STEM SIZE 1
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12826689
Report Number3005180920-2021-00890
Device Sequence Number4265242
Product Code LZO
UDI-Device Identifier07630040720007
UDI-Public07630040720007
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2025
Device Model Number01.18.401
Device Catalogue Number01.18.401
Device Lot Number2009269
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale